# SDR AALA202404193937

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 59,985 hours, 39,049 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK LEFT HAND SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. FLIGHT CREW REPORTED THAT THE WINDOW SLIDES FINE.  RED BAND DOES NOT FULLY SHOW WHEN CLOSED. MAINTENANCE ADJUSTED THE SLIDING WINDOW PER AMM 56-12-11.
